Psycho-Babble Alternative Thread 1095876

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

kratom warning

Posted by beckett2 on November 14, 2017, at 15:17:02

this was in my box today

https://www.medscape.com/viewarticle/888593?nlid=119090_3901&src=wnl_newsalrt_171114_MSCPEDIT&impID=1483209&faf=1

 

Re: kratom warning

Posted by linkadge on November 14, 2017, at 15:50:20

In reply to kratom warning, posted by beckett2 on November 14, 2017, at 15:17:02

Its probably spiked with fentanyl.

Linkadge

 

Re: kratom warning

Posted by Hugh on November 15, 2017, at 15:51:05

In reply to kratom warning, posted by beckett2 on November 14, 2017, at 15:17:02

I had a friend who was taking large amounts of kratom, and he became paranoid and delusional.

 

Re: kratom warning Hugh

Posted by beckett2 on November 15, 2017, at 20:52:38

In reply to Re: kratom warning, posted by Hugh on November 15, 2017, at 15:51:05

I've never taken it. Personally, it sounds like another problem I don't need. But that is personal. I thought I recalled discussions about this in the middle old days here.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Alternative | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.